MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 75; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 75; ICD LEAD
Model Number 369819
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to high thresholds.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut approx.11 cm distal to the is-1 pin.A proximal, a 59 cm long medial as well as a 7 cm long distal fragment were received for analysis.The medial and distal fragment are still interconnected through the conductors, the medial fragment was retracted 13 cm from the distal fragment.An explantation aid was still inserted in the medial lead fragment.It is reasonable to assume that the lead was cut during the explantation procedure.The returned lead fragment was visually analyzed.The visual inspection revealed that the insulation was, apart from the present fragmentation, free of breaches.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observation.Damages like the cuts into the insulation, deformations of the conductor coil and the fracture of the conductor cable leading to the rv shock coil and ring electrode most likely occurred during the extraction procedure.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART S 75
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10094192
Report Number1028232-2020-02176
Device Sequence Number3881960
Product Code NVY
UDI-Device Identifier04035479112981
UDI-Public04035479112981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number369819
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR